# SDR SIMA20140103001

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 26,793 hours, 18,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15, OPERATIONS CHECKED GOOD.
